# SDR HALA2010042300190

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 26,984 hours, 5,195 cycles
- Engine: Pwa PW4060
- Engine time: 24,937 hours, 4,875 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 1 ENG FAN EXIT GUIDE VANE PLATFORM DAMAGED AT ABOUT 9:30 POS (NOTE VANE ROOT AREA NOT AFFECTED).  REPAIRED PLATFORM IAW AMM72-33-02 OK FOR SVC.
